# SDR EIAA970033

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND LOWER OUTBOARD EDGE OF LEFT OUTBOARD AILERON TAB DELAMINATED.  REMOVED AILERON TRIM TAB, LEFT AILERON.  FABRICATED AND INSTALLED FILLER AND DOUBLER ASSY PER SRM 51-40-2.  CHECKED BALANCE AND WEIGHT OF TRIM TAB.  FOUND TO BE WITHIN LIMITS.  NEW BALANCE WEIGHT 1.24 INCH POUNDS NOSE HEAVY.  WEIGHT 6.25 POUNDS PER SRM 57-50-1.  INSTALLED TAB PER SRM 27-10-5.  (M)
